MAUDE Adverse Event Report: MDT KYPHON NEUCHATEL MFG KYPHON HV-R BONE CEMENT; CEMENT, BONE, VERTEBROPLASTY

MDT KYPHON NEUCHATEL MFG KYPHON HV-R BONE CEMENT; CEMENT, BONE, VERTEBROPLASTY
Catalog Number C01A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 08/15/2011
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Primary diagnosis: primary osteoporosis levels implanted: t12 type of fracture: compression fracture date of admission: (b)(6) 2011 date of discharge: (b)(6) 2011 it was reported that patient fell down the stairs and was injured.Synostosis can not be obtained with inpatient rest for more than 1 month and balloon kyphoplasty is enforced for symptom exacerbation.Hospitalization period became longer than usual.Post op remaining nrs score was reported.

Brand Name
KYPHON HV-R BONE CEMENT
Common Device Name
CEMENT, BONE, VERTEBROPLASTY
Manufacturer (Section D)
MDT KYPHON NEUCHATEL MFG
pierre-à-bot 97
neuchâtel 2000
CH  2000
MDR Report Key6757952
Report Number2953769-2017-00088
Device Sequence Number13825748
Product Code NDN
UDI-Device Identifier00613994583215
UDI-Public00613994583215
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160983
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2013
Device Catalogue NumberC01A
Device Lot NumberEL35410
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2017
Initial Report FDA Received Date08/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age81 YR
Patient Weight53